# SDR C2XA01BT123

- Difficulty date: July 2, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 28,355 hours, 32,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 167006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND  (DURING 3A INSPECTION) EMERGENCY LIGHT ON FLOOR TRACK FIFTH FROM THE AFT WAS INOPERATIVE.  MAINTENANCE RELAMPED EMERGENCY LIGHT ON FLOOR TRACK IAW ATR42 MM 33-10-00. OPS. CHECKED GOOD.
